Osaka Journal of Mathematics

The Whitney join and its dual

Yasutoshi Nomura

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 7, Number 2 (1970), 353-373.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200692929

Mathematical Reviews number (MathSciNet)
MR0281208

Zentralblatt MATH identifier
0211.55301

Subjects
Primary: 55.50
Secondary: 20.00

Citation

Nomura, Yasutoshi. The Whitney join and its dual. Osaka J. Math. 7 (1970), no. 2, 353--373. https://projecteuclid.org/euclid.ojm/1200692929


Export citation